MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RX LOCKING DEVICE; ENDOSCOPE CHANNEL ACCESSORY

BOSTON SCIENTIFIC CORPORATION RX LOCKING DEVICE; ENDOSCOPE CHANNEL ACCESSORY
Model Number M00545471
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an rx locking and biopsy cap was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on an unknown date.During the procedure when passing a piece of equipment through the biopsy port the sponge dislodged and was lodged in the scope.The procedure was completed with a new scope and another rx locking and biopsy cap rx locking.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Block b5 was updated based on additional information received from medwatch that the event/procedure date is (b)(6) 2022, and the patient was not harmed but the procedure lasted longer because the scope had to be switched out to complete the procedure.The sponge was retrieved in the scope cleaning room.Block h6: device code a0501 captures the reportable event of the sponge detached.
 
Event or Problem Description
It was reported to boston scientific corporation that an rx locking and biopsy cap was used in the biliary duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2022.During the procedure when passing a piece of equipment through the biopsy port the sponge dislodged and was lodged in the scope.The procedure took longer because the scope had to be replaced with a new scope, another rx locking, and a biopsy caps rx locking to complete the procedure.The sponge was retrieved in the scope cleaning room.There were no patient complications reported as a result of this event.

Brand Name
RX LOCKING DEVICE
Common Device Name
ENDOSCOPE CHANNEL ACCESSORY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key15941122
Report Number3005099803-2022-07074
Device Sequence Number6200756
Product Code ODC
UDI-Device Identifier08714729337768
UDI-Public08714729337768
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K010610
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00545471
Device Catalogue Number4547
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/15/2022
Supplement Date Received by Manufacturer12/19/2022
Initial Report FDA Received Date12/08/2022
Supplement Report FDA Received Date01/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown